American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Guillaume Rond. Asymptotic behaviour of standard bases. Proc. Amer. Math. Soc. 138 (2010) 1979-1982. MR 2596032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nguyen Tu Cuong and Hoang Le Truong. Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009) 19-26. MR 2439420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shiro Goto and Yasuhiro Shimoda. Parametric decomposition of powers of ideals versus regularity of sequences. Proc. Amer. Math. Soc. 132 (2004) 929-933. MR 2045406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yongwei Yao. Primary decomposition: Compatibility, independence and linear growth. Proc. Amer. Math. Soc. 130 (2002) 1629-1637. MR 1887009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shiro Goto, Shin-ichiro Iai and Mee-kyoung Kim. Good ideals in Gorenstein local rings obtained by idealization. Proc. Amer. Math. Soc. 130 (2002) 337-344. MR 1862110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edgar E. Enochs, J. R. García Rozas and Luis Oyonarte. Are covering (enveloping) morphisms minimal?. Proc. Amer. Math. Soc. 128 (2000) 2863-2868. MR 1664374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas. Generalized Matlis duality. Proc. Amer. Math. Soc. 128 (2000) 1307-1312. MR 1641645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Moira A. McDermott. Regular closure. Proc. Amer. Math. Soc. 127 (1999) 1975-1979. MR 1487329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Jorgensen. Existence of unliftable modules. Proc. Amer. Math. Soc. 127 (1999) 1575-1582. MR 1476141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Heinzer and Irena Swanson. Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997) 387-392. MR 1363423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Brodmann. Asymptotic depth and connectedness in projective schemes . Proc. Amer. Math. Soc. 108 (1990) 573-581. MR 1031674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Katz. A note on asymptotic prime sequences . Proc. Amer. Math. Soc. 87 (1983) 415-418. MR 684629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wolmer V. Vasconcelos. Regular sequences and powers of ideals . Proc. Amer. Math. Soc. 77 (1979) 165-166. MR 542078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jürgen Herzog and Manfred Steurich. Two applications of change of rings theorems for Poincar\'e series . Proc. Amer. Math. Soc. 73 (1979) 163-168. MR 516457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerson Levin. Poincar\'e series of modules over local rings . Proc. Amer. Math. Soc. 72 (1978) 6-10. MR 503520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolmer V. Vasconcelos. The local rings of global dimension two . Proc. Amer. Math. Soc. 35 (1972) 381-386. MR 0308115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia